# SDR MTNA20241212002

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N914FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- Aircraft time: 28,464 hours, 30,657 cycles
- Engine: Pwa PW120
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING DECENT OF FLIGHT 7553 DLH-MSP WITH AIRCRAFT N914FX, THE CAPTAIN REPORTED THE NUMBER TWO OIL PRESSURE GAUGE WAS FLUCTUATING BETWEEN 0-20 PSI AND LOW OIL PRESSURE WAS INDICATED ON THE CAP. THE FLIGHT CREW PERFORMED THE #2 ENGINE SHUT DOWN PROCEDURES, AN EMERGENCY WAS DECLARED, AND AIRCRAFT 914FX LANDED UNEVENTFULLY IN MSP. MSP MAINTENANCE HAS IDENTIFIED A CRACKED OIL COOLER AS THE ISSUE AND PARTS HAVE BEEN ORDERED WITH THE EXPECTATION OF THE AIRCRAFT RETURNING TO SERVICE.
